Feminax Express 342 mg Period Pain Relief Tablets

4.0 1 Rating 1 Review Rate this product
For period pain and cramps.
Suitable for: Adults and children 12 years and over.
Active ingredients: Ibuprofen
Product Code: PPK002
Brand: MednKare
Availability: In Stock
Rs. 2,270
Product details:

Feminax Express 342mg tablets provide fast relief from period pain and associated symptoms including:
• Period Pain
• Menstural Cramps
• Muscular pain
• Backache
• Headache

Also suitable for relief of rheumatic pain, nerve pain, migraine, dental pain, fever and symptoms of cold and flu

Suitable for:
Adults, elderly and children over 12 years

Age Restriction:
You must be at least 16 years old to purchase this product

How to use:
• Please read the enclosed leaflet carefully before use
• For oral use. Swallow the tablets whole with water
• Do not chew
• Adults, the elderly and children over 12 years: Initially take 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours
• Leave at least 4 hours between doses
• Do not exceed 6 tablets in 24 hours
• Not suitable for children under 12 years

Hazards and Cautions:
• Take the lowest affective does needed to relieve your symptoms, as this product is intended for short term use only
• Do not take these tablets for longer than 10 days
• Consult your doctor if symptoms persist or worsen
• Keep all medicines out of the reach and sight of children

Do not take if you:
• Have or have had a stomach ulcer, perforation or bleeding of the stomach
• Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
• Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
• If you are pregnant do not take this product and ask your doctor for advice

Speak to a pharmacist or your doctor before taking if you have or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, are a smoker, or are taking regular medication - see enclosed leaflet

Do not exceed the stated dose

Keep all medicines out the sight and reach of children

Precautions:
• This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
• Seek advice if you suffer from allergies
• Keep all medicines out of the reach of children

Active ingredients:
Ibuprofen

Ingredients:
Active Ingredients: 200 mg Ibuprofen (as Ibuprofen lysine)
No Specifications Found

Customer Reviews

4.0
4.0
100% of reviewers would recommend this product to a friend (1 out of 1)
Write a Review

Rating Breakdown

0%
100%
0%
0%
0%

Rating Factors


Most Helpful Reviews: Showing 1-1 of 1 reviews

Sort Reviews By:

A from Karachi
Posted on Apr 28 2023
4.0
4.0
Satisfied customer
Order was delivered very timely. Packaging was also intact.
I would recommend this to a friend!
0 out of 0 users found this review helpful.
Was this review helpful? Yes / No    Report Abuse